Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Connected and connectivity multifunctions


Author: R. E. Smithson
Journal: Proc. Amer. Math. Soc. 64 (1977), 146-148
MSC: Primary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1977-0445444-4
MathSciNet review: 0445444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which multifunctions which preserve connected sets will have a connected graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0445444-4
Keywords: Connectivity maps, connected multifunctions
Article copyright: © Copyright 1977 American Mathematical Society